# SDR SWIA201540494

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 37,576 hours, 34,670 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB TRIM CAUTION MESSAGE DURING DESCENT.  R & R F/O'S PITCH TRIM SWITCH. OPS CHECK GOOD IAW AMM.
